# SDR UALA2011041801852

- Difficulty date: April 16, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 52,063 hours, 6,278 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SIDEWALL FWD AND SIDE OF MAIN GALLEY ALONG DR4L INOP.  REPLACED SHORTED AND WET EEL.
